RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 1, Pages 115–132 (Mi izv2099)  

This article is cited in 6 scientific papers (total in 6 papers)

On a uniqueness theorem in the theory of functions of several complex variables, and homogeneous equations of convolution type in tube domains of $\mathbf C^n$

V. V. Napalkov


Abstract: In this paper, we prove a uniqueness theorem which enables us in particular to show that every solution of a homogeneous equation of convolution type in tube domains in $\mathbf C^n$ can be approximated by linear combinations of solutions of the equation which are exponential polynomials.
Bibliography: 9 titles.

Full text: PDF file (1469 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:1, 111–126

Bibliographic databases:

UDC: 517.5
MSC: Primary 32A07; Secondary 45E10, 44A35
Received: 03.12.1974

Citation: V. V. Napalkov, “On a uniqueness theorem in the theory of functions of several complex variables, and homogeneous equations of convolution type in tube domains of $\mathbf C^n$”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976), 115–132; Math. USSR-Izv., 10:1 (1976), 111–126

Citation in format AMSBIB
\Bibitem{Nap76}
\by V.~V.~Napalkov
\paper On a~uniqueness theorem in the theory of functions of several complex variables,
and homogeneous equations of convolution type in tube domains of~$\mathbf C^n$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 1
\pages 115--132
\mathnet{http://mi.mathnet.ru/izv2099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412457}
\zmath{https://zbmath.org/?q=an:0331.32014}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 1
\pages 111--126
\crossref{https://doi.org/10.1070/IM1976v010n01ABEH001681}


Linking options:
  • http://mi.mathnet.ru/eng/izv2099
  • http://mi.mathnet.ru/eng/izv/v40/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Napalkov, “On solutions of equations of infinite order in the real domain”, Math. USSR-Sb., 31:4 (1977), 445–455  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Napalkov, “On a property of analytic continuation”, Math. USSR-Izv., 14:2 (1980), 339–343  mathnet  crossref  mathscinet  zmath  isi
    3. I. F. Krasichkov-Ternovskii, “Spectral synthesis of analytic functions on systems of convex domains”, Math. USSR-Sb., 39:1 (1981), 1–35  mathnet  crossref  mathscinet  zmath  isi
    4. Ragnar Sigurdsson, “Convolution equations in domains ofC n ”, Ark Mat, 29:1-2 (1991), 285  crossref  mathscinet  zmath  isi
    5. A. S. Krivosheev, “On indicators of entire functions and extension of solutions of a homogeneous convolution equation”, Russian Acad. Sci. Sb. Math., 79:2 (1994), 401–423  mathnet  crossref  mathscinet  zmath  isi
    6. I. F. Krasichkov-Ternovskii, “Spectral synthesis and local description for several variables”, Izv. Math., 63:4 (1999), 729–755  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:228
    Full text:80
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019